# SDR AALA201610229016

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 46,849 hours, 27,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6929
- Condition: Broken
- Location: L1 Door
- Part time: 45,855 hours, 21,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L1 DOOR SLIDE STRAP LATCH BROKEN.  INSTALLED NEW SLIDE ASSEMBLY AMM 25-62-44.
